ON CAUSALITY IN A THEORY WITH AN INDEFINITE METRIC

被引:0
|
作者
SLAVNOV, DA
SUKHANOV, AD
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1959年 / 124卷 / 06期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:1229 / 1232
页数:4
相关论文
共 50 条
  • [1] ON CAUSALITY IN A THEORY WITH AN INDEFINITE METRIC
    SLAVNOV, DA
    [J]. SOVIET PHYSICS JETP-USSR, 1959, 9 (05): : 1044 - 1048
  • [2] CAUSALITY IN INDEFINITE METRIC THEORIES
    STAPP, HP
    [J]. NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA A-NUCLEI PARTICLES AND FIELDS, 1974, A 23 (02): : 357 - 361
  • [3] MACROSCOPIC CAUSALITY-VIOLATION EFFECTS IN LEE AND WICK THEORY WITH INDEFINITE METRIC
    GESHKENBEIN, BV
    TERENTEV, MV
    [J]. JETP LETTERS-USSR, 1969, 10 (10): : 312 - +
  • [4] A FIELD THEORY WITH INDEFINITE METRIC
    NAUMOV, AI
    [J]. SOVIET JOURNAL OF NUCLEAR PHYSICS-USSR, 1968, 7 (03): : 407 - &
  • [5] PROBABILISTIC INTERPRETATION IN THEORY WITH INDEFINITE METRIC
    YOKOYAMA, K
    [J]. PROGRESS OF THEORETICAL PHYSICS, 1972, 47 (01): : 352 - &
  • [6] ON QUANTUM FIELD THEORY WITH INDEFINITE METRIC
    TANAKA, S
    [J]. PROGRESS OF THEORETICAL PHYSICS, 1962, 27 (01): : 221 - 222
  • [7] QUANTUM FIELD THEORY WITH INDEFINITE METRIC
    MUNAKATA, Y
    [J]. PROGRESS OF THEORETICAL PHYSICS, 1962, 27 (02): : 361 - 372
  • [8] Causality, unitarity, and indefinite metric in Maxwell-Chern-Simons extensions
    Avila, Ricardo
    Nascimento, Jose R.
    Petrov, Albert Yu
    Reyes, Carlos M.
    Schreck, Marco
    [J]. PHYSICAL REVIEW D, 2020, 101 (05)
  • [9] Indefinite causality
    Yun Li
    [J]. Nature Physics, 2017, 13 : 419 - 419
  • [10] Scattering theory for quantum fields with indefinite metric
    Albeverio, S
    Gottschalk, H
    [J]. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2001, 216 (03) : 491 - 513